MAUDE Adverse Event Report: NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE

NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE
Model Number Z95L
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Nsk america was made aware of an adverse event that occurred in may of last year (2025) while investigating another adverse event involving the same handpiece.(ref.1422375-2026-00014).The doctor reported that the bur that they were using bent suddenly and struck the patient's tooth causing it to fracture.The patient has received restorative treatment for the damaged tooth without needing additional treatment because of the incident.This incident was never reported to nsk america and the doctor continued to use the device after the event.No patient information has been provided at the time of this report, and a follow-up report will be made if this information becomes available.

Brand Name
TI-MAX Z
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key25059790
Report Number1422375-2026-00015
Device Sequence Number9353742
Product Code EGS
UDI-Device Identifier04560264575448
UDI-Public04560264575448
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/01/2026
Report Date (Section F) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ95L
Device Catalogue NumberC1034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/27/2026
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale